It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-08-2006, 05:23 PM   #1
Junior Member
(male)
 
Join Date: Jul 2006
Location: philadelphia
Posts: 32
nicm HB User
Unhappy new...rapid pulse/increase in Coreg,decrease in lisinopril?

I have just recently been diagnosed with non-ischemic cardio myopathy with a Ef of 25-35%. My vitals have been consistantly good 116/66/68 but goes up and down as expected. Until recently I have been extremely tired and dizzy. I have limited staminia when it comes to physical activity,which my doc says is normal. My dosage was 3.125 2x daily,lisinopril 5mg 2x daily,25mg zoloft(quit). They just increased my coreg to 6.25 2x/day,decreased lisinopril to 5mg 1x/day. I was tired at first but seem to be adjusting to it now. I have noticed my sys& dys are normal but my pulse sometimes increases 80-90. I am suffering panic attacks atleast once daily since my discharge from the hospital. My doctors think it's all in my head but have not told them about my pulse increase yet. Iwas just given 2week script for valium to help with nerves until I can see a phsych. Any help ?Should I be worried?

 
Old 07-10-2006, 08:16 AM   #2
Senior Veteran
(male)
 
started04's Avatar
 
Join Date: Jul 2004
Posts: 1,566
started04 HB Userstarted04 HB Userstarted04 HB Userstarted04 HB Userstarted04 HB User
Re: new...rapid pulse/increase in Coreg,decrease in lisinopril?

Quote: "Any help ?Should I be worried?"

That may be the problem (worry)! Your BP is not a problem and lisinopril has been reduced and probably will be phased out depending on how will your BP stays within specs.

Your fast heart rate may be due to a psychological situation,. Coreg should help reduce HR, and it appears zoloft was not effective and valuim is substituted.

There is not much evidence to support a heart problem so you should not worry about your heart or a circulatory problem.

 
Sponsors Lightbulb
   
Old 07-10-2006, 06:41 PM   #3
Newbie
(female)
 
Join Date: Jul 2006
Posts: 5
brett5488 HB User
Re: new...rapid pulse/increase in Coreg,decrease in lisinopril?

I am diagnosed 12/30/05 w/ noneschemic cardiomyopathy, have been on increaseing dosage of Coreg (now up to 25 mg 2x day) plus 25 mg Inspra and 5 mg x 2 Altace. ( I am 41 yr old). I was on Lexapro 20 mg previous to this diagnosis--I weaned off of that and I think the fewer drugs the better. My BP has been everywhere from 90/60 to 120/80. Your anxiety symptoms may be non-drug-related. I have freaked out several times, imagined scary things in the night and blamed it on the drugs, but I think it just goes along with having a frightening diagnosis.

My IF has gone from 20% TO 22%--leaving me exhausted and scared, but I have lately been excercising more and have had more stamina--I believe that comes with time. The best advice I can give is to get out of bed or off the couch, just f'in do it. I also had a defibrilator implant a month ago which provided piece of mind. I am among the lucky ones with good health insurance that covers such things.

I wish you the best

[ REMOVED ]

Last edited by moderator2; 07-11-2006 at 05:30 AM. Reason: Please read the posting rules which explain that offering or asking off board contact is not permitted.

 
Old 07-10-2006, 08:37 PM   #4
Junior Member
(male)
 
Join Date: Jul 2006
Location: philadelphia
Posts: 32
nicm HB User
Re: new...rapid pulse/increase in Coreg,decrease in lisinopril?

Thanks Brett88 I responded to you in my other post. I agree with getting off the couch or bed. My EF is 25-35% and my stamina is increasing each day and bp is regulated

Last edited by moderator2; 07-11-2006 at 05:31 AM. Reason: do not use vulgar language

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Rapid increase in heart rate and shortness of breath when climbing stairs sampo2 Heart Disorders 21 02-12-2009 04:50 AM
Taking Coreg CR Engeniero Heart Disorders 8 10-07-2007 10:07 AM
can lisinopril cause pulse rate to increase? Rorie High & Low Blood Pressure 4 05-31-2007 10:42 AM
DCM: Low Sys,Dys and pulse worried? nicm Heart Disorders 4 08-16-2006 08:30 AM
anyone take lisinopril & coreg together? nicm High & Low Blood Pressure 3 07-13-2006 09:49 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (77), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), rosier (9), Beefsteak (8), cvcman (8), Bob652 (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:38 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!